Journal article icon

Journal article

Isotropic cosmological singularities 1: Polytropic perfect fluid spacetimes

Abstract:
We consider the conformal Einstein equations for polytropic perfect fluid cosmologies which admit an isotropic singularity. For the polytropic index gamma strictly greater than 1 and less than or equal to 2 it is shown that the Cauchy problem for these equations is well-posed, that is to say that solutions exist, are unique and depend smoothly on the data, with data consisting of simply the 3-metric of the singularity. The analogous result for gamma=1 (dust) is obtained when Bianchi type symmetry is assumed.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1006/aphy.1999.5946

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Annals Phys.
Volume:
276
Issue:
2
Pages:
257-293
Publication date:
1999-03-02
DOI:
ISSN:
0003-4916
URN:
uuid:3e51bfce-47a7-483e-8709-532d92385d02
Source identifiers:
22630
Local pid:
pubs:22630
Language:
English
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP